# SDR AALA202402068139

- Difficulty date: January 30, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,009 hours, 26,840 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A13019
- Condition: Cracked
- Location: Bs 663 Lbl30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER STIFFENER AT BS 663, LBL 30. REPLACED STIFFENER PER EA 351145 AND SRM 57-10-10-2R-2.
